To search, Click below search items.

 

All Published Papers Search Service

Title

Method of Numbers’ Dichotomic Decomposition for Generation of Equal Probability Binary Sets

Author

Rabah AlShboul, Vitaliy A. Romankevich

Citation

Vol. 19  No. 2  pp. 120-125

Abstract

In this paper a method for analyzing the components of a sequential dichotomic decomposition of integers is proposed. Some conditions that allow to generate a sequence of equiprobable binary vectors of given dimensions are formulated. The variety of vectors is limited to a certain and predetermined numerical value. That value is chosen for the dichotomic decomposition and is not necessarily related to the power of 2. It is proved that it’s always possible. The method is intended for using in controlled specialized means for structural generation of pseudo-random binary vectors.

Keywords

dichotomic decomposition, equiprobable binary vectors, pseudo-random generators.

URL

http://paper.ijcsns.org/07_book/201902/20190215.pdf